Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cam or someone......I feel worse! Trish Baker

Posted by SalArmy4me on June 16, 2001, at 9:57:55

In reply to Cam or someone......I feel worse!, posted by Trish Baker on June 15, 2001, at 19:28:04

If the anticholinergic side-effects get too bad (dry mouth, urinary retention, profuse sweating), you could always have your doctor prescribe Urecholine, a cholinergic medication with no side-effects.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SalArmy4me thread:47742
URL: http://www.dr-bob.org/babble/20010612/msgs/66711.html